MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-110/I16-30
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.Device remains implanted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, an infrarenal stent graft extension and a limb stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 10 months post initial procedure, (exact date was not provided) a type 3b endoleak was reported.No further information was provided.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot review confirmed all devices met specifications prior to release.The devices were not returned as they remain implanted, and therefore no sample evaluation was completed.A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging; several requests were made and no response was received.As such, the event determination, off-label conditions, related patient harms, and patient disposition could not be assessed with medical records/ images.The final patient status was not reported.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx2.Corrections to h6: h6 result code; remove 3233 h6 conclusion code; remove 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9560846
Report Number2031527-2020-00005
Device Sequence Number14097857
Product Code MIH
UDI-Device Identifier00818009014856
UDI-Public(01)00818009014856(17)190411
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2019
Device Model NumberBEA25-110/I16-30
Device Lot Number1925857-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIMB STENT GRAFT, LOT 2000504003; VELA INFRARENAL, LOT 1950542005
Outcome Attributed to Adverse Event Other;